Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 4, Pages 91–95 (Mi mz4561)  

This article is cited in 4 scientific papers (total in 4 papers)

Generating triples of involutions of alternating groups

J. N. Nuzhin

Krasnoyarsk Polytechnic Institute

Full text: PDF file (417 kB)

English version:
Mathematical Notes, 1992, 51:4, 389–392

Bibliographic databases:

UDC: 519.44
Received: 24.05.1990

Citation: J. N. Nuzhin, “Generating triples of involutions of alternating groups”, Mat. Zametki, 51:4 (1992), 91–95; Math. Notes, 51:4 (1992), 389–392

Citation in format AMSBIB
\Bibitem{Nuz92}
\by J.~N.~Nuzhin
\paper Generating triples of involutions of alternating groups
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 4
\pages 91--95
\mathnet{http://mi.mathnet.ru/mz4561}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1172472}
\zmath{https://zbmath.org/?q=an:0822.20036}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 4
\pages 389--392
\crossref{https://doi.org/10.1007/BF01250552}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KB66600033}


Linking options:
  • http://mi.mathnet.ru/eng/mz4561
  • http://mi.mathnet.ru/eng/mz/v51/i4/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Pevzner, “Width of groups of type $\mathrm E_6$ with respect to root elements. I”, St. Petersburg Math. J., 23:5 (2012), 891–919  mathnet  crossref  mathscinet  isi  elib  elib
    2. Nuzhin Ya.N., “Porozhdayuschie multiplety involyutsii”, Trudy NGTU im. R.E. Alekseeva, 2011, no. 4, 344–350  elib
    3. Ya. N. Nuzhin, “Generating triples of involutions of groups of Lie type of rank two over finite fields”, Algebra and Logic, 58:1 (2019), 59–76  mathnet  crossref  crossref  isi
    4. Ya. N. Nuzhin, “Generating sets of involutions of finite simple groups”, Algebra and Logic, 58:3 (2019), 288–293  mathnet  crossref  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:153
    Full text:93
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021